Jump to content

Tagrisso and body fluids including sweat


Recommended Posts

Does anyone have information on the dangers of patients taking Tagrisso and their sweat?

Link to comment
Share on other sites

Easton,

Welcome to our forums.  My research on Tagrisso (I do not take it) shows that some people experience increase in sweating.  If this is what is happening to you and it is a problem please speak with your doctor about it.

Lou

Link to comment
Share on other sites

It's my understanding that Tagrisso is excreted in feces. There is no warning about sweat in the literature that comes with your Tagrisso. Remember that Tag isn't chemo. I'm on it for 2 years now and don't take any precautions. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.